# SDR SWIA200311872

- Difficulty date: April 6, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 6,755 hours, 5,481 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL CAUTION MESSAGE AT 11,000 FT.  ON DOWNWIND, FLAPS FAILED AT 0 DEGREES.  INTERROGATED FECU UPON ARRIVAL AT GATE.  NO FAILURES LISTED.  PERFORMED VISUAL INSPECTION OF FLAPS AND BPSU RIG CHECK AND SYSTEM CHECKS IAW CL600 MM 27-51-00 & 27-51-05.  ALL SYSTEMS PASS CHECKS.  FLAP OPERATION AND INDICATION CHECK GOOD.
